i am doing a survey of what is the before and/or after effects of a seizure? and if there is a side effect(s) of this or that meds?
i will start...
i had every med (until surgery) known to man and i had rashs, bumps, loss or gain weight... on top of depression, anxiety, sleepy, dizzy, ect.
when i had a bad seizure, sometimes my memory was gone (for a few sec). my body was like jell-o (when i had a grand mal), i had a bad headache, ect.
my question is... what are your experiences?
Hello. I take Dilantin as well, but your body is different since your bone density is very bad. How have you been doing since you get shots from loss of bones.
The shots are helping quite a bit. Am scheduled to take one on Tuesday of next week!
@A MyEpilepsyTeam Member
A lot of meds affect bones but do the shots work.
Has improved quite a bit. My toxic level on Dilantin was very high. That was another reason they took me off and now I take Lamictal XR. Like you said, different for many peoples bodies plus I had been on it for over 40 years!!
I've been on 4/5 medications now since 2017... Tegretol, Vimpat, Lamictal, Topiramate and Zonisamide. The side effects of all have driven me mad, and I now only rely on Phenytoin. This unfortunately doesn't control the focal seizures. I'm waiting for another telephone consultation with my Neurologist in December. I have no idea what his next plan is.
We never share your personal information with anyone.